# SDR QXEA2010101300592

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF348C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - FS 280 RR BEAM IS CRACKED, LT BEAM NEEDS PAINT.  REMOVED FASTENERS ON BS 280 BEAM IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND SRM 51-42-12-001-001-A01.  CUT BEAM TO SIZE IAW REO 670-53-11-047.  PERFORMED LPI ON 280 BEAM , NO CRACKS FOUND AT THIS TIME IAW LPI NDTM 51-20-008-230-A01 REO 670-53-11-047.  REMOVED BEAM AND INSTALLED NEW BEAM IAW REO 670-53-11-047.  PRIMED AND TOP COATED ALL FASTENERS IAW SRM 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION INHIBLITING COMPOUND TO ALL AFFECTED AREAS IAW SRM 51-21-11-001-001-A01.  TOP COATED LT BEAM AS REQUIRED AND APPLIED CORROSION INHIBITING COMPOUND ALL WORK DONE IAW SRM 51-25-16-001-001-A01 AND 51-21-11-001-001-A01.
